# SDR QMLA2022090620062

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats B4PC11
- Aircraft serial: 627
- Aircraft time: 7,456 hours, 8,749 cycles
- System (JASC): 6100 · Propeller System
- Part: None
- Part number: C331723922
- Condition: None
- Location: Flatted Surface
- Part time: 3,857 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT !5 NM NORTH NORTHWEST FROM KMTJ I GAVE A POSITION REPORT AND STARTED TO NOTICE THAT THE COPILOT/ RIGHT WINDSHIELD WAS BLURRY. I TOLD THE MED CREW THAT THERE WAS OIL ON THE WINDSHIELD AND THAT I WAS GOING STRAIGHT IN TO RUNWAY 13 BUT STAY HIGH IF MY OIL PRESSURE DROPPED TO STILL GLIDE TO RUNWAY. THERE WAS NO OTHER REPORTED TRAFFIC, SO LANDED ON 13 AND TAXIED IN TO ATLANTIC FBO WITH EXTRA CAUTION. PROP HUB SEAL LEAKED AND OIL STREAMED OUT, DOWN THE COWLING, ONTO WINDSHIELD.
